Firmoo > Answers > Eye Health >  question

Question

Ask questions

Striker


11/06/2012

Is it normal to have red eyes after accutane?

After taking some accutane, my eyes appear red. Is that normal? Or it is a sign of some vision problems?
Related Topics : red eyes
Answer the question

Answers (3)

  • hanes3777

    11/06/2012

    You konw,there are various side effects of Accutane like red dry eyes, optic neuritis, eye lid inflammation, lenticular cataracts, keratitis, blurred vision, blepharitis, conjunctivitis, papilledema as sign of benign intracranial hypertension and colour vision disturbances.Therefore,it's a sign of vision problems.You should see a pharmacist,consult him and take his advice.Don't neglect this symptom,take it seriously.Orelse,sequela will be caused.
  • Susie Washington

    11/07/2012

    It is not normal. It belongs to the sensitive problems. Your skin will not be suitable with this type of medicine of accutane. You should better stop using it and then observe your eyes. If they are still red, you could go to the hospital to have a check. It usually may take you two or three days to get recovery.
  • Nadine

    11/07/2012

    Well, yes it can cause your red eyes. As we know that Accutane has active ingredients of isotretinoin.so it is often used in acne, acne cystic. But on the other hand, by using them, you will get some side effects, such as the red eyes. You should know that because of the accutane, the production of tears in the eyes is decreased, so that it can cause, red eyes, itchy eyes, and possibly ulcerations of the cornea, especially with contact lens wearers. Also, because of the accutane, you may suffer the incidence of depression, psychosis. For some people, suicide attempts are increased. So it can be dangerous. Anyway, you should stop it when you have some symptoms. Or have a conversation with your doctor as soon as possible.
Jumpto

Related Articles